Please use this identifier to cite or link to this item:
Title: Financial crisis, effective policy rules and bounded rationality in a New Keynesian framework
Authors: Al-Eyd, AJ
Hall, SG
First Published: Feb-2012
Citation: ECONOMIC CHANGE AND RESTRUCTURING, 2012, 45 (1-2), pp. 25-44
DOI Link: 10.1007/s10644-011-9108-x
ISSN: 1573-9414
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Economics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.